# SDR SWAA2024110646343

- Difficulty date: October 8, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY AFT WALL UPPER ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE AT APPROX. STA.663; RBL-9'.<[01] SIGNED STEPS 1;2;3 AND 5;[02] INSPECTED WORK ACCOMPLISHED IN C/A #1. TRANSFERED STEPS 1; 2; 3 AND 5 TO SEPERATE FAULTS AS REQURIED PER MPM 52.02.01.;[03] ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION OF REPAIR AREA PER NDT PART 6 50-00-00 PROC. 16 AND 51-00-00 PROC. 23 NO DEFECTS NOTED.;[04] NEED OK TO INSTALL REPAIR ANGLE AND SPLICE.;[05] OK TO INSTALL REPAIR ANGLE AND SPLICE. C/A #4;[06] INSTALLED ALL FASTENERS AT VERTICAL FLANGE OF REPAIR ANGLE AND SPLICE PER SRM 57-10-10-2R-5.;[07] C/W RII INSPECTION OF INSTALLED ALL FASTENERS AT VERTICAL FLANGE OF REPAIR ANGLE AND SPLICE PER SRM 57-10-10-2R-5; C/A #6.;[08] C/W RII INSPECTION OF REPAIR INSTALLATION;[09] DAMAGE WAS REPAIRED I.A.W SRM 57-10-10-2R-5. SEE WORK STEPS AND CORRECTIVE ACTIONS FOR INDIVIDUAL WORK ACCOMPLISHED.;[10] C/W INSPECTION
